Find & Manage Your Patient Assistance Programs
Estimated patient savings $600,000,000.00
MULTI-SYMPTOM COLD
Analgesic/Antihistamine/Decongestant

Indications

Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

Brand Names


Flu-Relief
Kolephrin
Complete Sinus Relief
Tylenol Allergy Sinus
Actifed Cold &
Sinus
Comtrex Flu Therapy
Sine-Off
Comtrex Sinus &
Nasal Decongestant
Comtrex Acute Head Cold
Onset Forte
Relief-SF
Tylenol Sinus Day/Night
Tylenol Sinus Night Time
Drinex
Medicidin-D

When You Should Not Take The Medication

You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu.

How To Store And Dispose Of This Medicine


Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Ask your pharmacist, doctor, or health caregiver about the best way to dispose of any outdated medicine or medicine no longer needed.

Keep all medicine away from children and never share your medicine with anyone.

Possible Side Effects While Using This Medicine


Call your doctor right away if you notice any of these side effects:
Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
Fast, pounding, or irregular heartbeat
Severe headache, ringing or buzzing in your ears
Bloody or black, tarry stools, severe stomach pain, vomiting blood or material that looks like coffee grounds

If you notice these less serious side effects, talk with your doctor:
Dry mouth, nose, or throat
Nausea
Trouble urinating

If you notice other side effects that you think are caused by this medicine, tell your doctor.